高次代数方程式の新しい数値解法アルゴリズム : 多項式除算による数値解法  [in Japanese] A New Numerical Algorithm for Solving High-Order Algebraic Equations : Numerical Solutions Based on Polynomial Divisions  [in Japanese]

Search this Article

Author(s)

Journal

  • Research reports of Faculty of Technology, Chiba University   [List of Volumes]

    Research reports of Faculty of Technology, Chiba University 46(1), 23-32, 1994-09-30  [Table of Contents]

    Chiba University

Codes

  • NII Article ID (NAID)
    110000255587
  • NII NACSIS-CAT ID (NCID)
    AN00142851
  • Text Lang
    JPN
  • Journal Type
    大学紀要
  • ISSN
    05776848
  • NDL Article ID
    3900998
  • NDL Source Classification
    MA0(数学)
  • NDL Source Classification
    ZM2(科学技術--科学技術一般--大学・研究所・学会紀要)
  • NDL Call No.
    Z14-219
  • Data Source
    NDL  NII-ELS 
Page Top